Im new to taking lantus along with novolog and since I have feet and legs swelling and the lower part of my legs and feet get red is this normal for this to happen ?
23 Jul 2012
No, that is not normal. I would contact my endocrinologist as soon as possible to let him know of the swelling and redness. Diabetics must take the utmost care of their feet to prevent many unpleasant outcomes of the disease process.
Good luck and good health.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Don't know if anyone can answer this, but the insurance company I am currently under does not want to approve the use of Lantus Solostar Pens, ...
1 answer • 29 Jul 2010
I am new to injecting insulin and am not sure if the FlexPens I'm using need to be refrigerated. I know that the one I'm using does not ...
1 answer • 9 Feb 2012
Can you store unopened Lantus Solostar pens in the refridgerator. If left at room temp for more than a few hours.
1 answer • 18 Mar 2012
I have a lantus solostar pen which comes prefilled with lantus. now it's cartridge is empty and i buy a new cartridge from the medical shop so ...
1 answer • 4 Jun 2014
... would like to know if it is normal to feel burning after she injects herself? She is only taking 10Units. I have no experience with this and have ...
1 answer • 25 Sep 2015